# SDR GTIA9900913

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AT STATION 980 LBL ONE FASTENER HOLE WAS FOUND TO BE OUT OF LIMITS AFTER CORROSION WAS REMOVED FROM SEAT TRACK REF W/O W195.  CUT OUT DAMAGED AREA PER DC9 SRM 53-05 FIG 20A FABRICATED.  EXTRUSION FILLER STEEL RUB STRIP TREATED PRIMED AREA PER DC9 SRM 51-10-3.  INSTALLED FILLER STEEL RUB STRIP AND EXTRUSION PER DC9 SRM 53-05 FIG 20A AND INSTALLED FASTENERS IAW DC9 SRM 51-30-5.  (M)
